# SDR A6WA20130418911

- Difficulty date: April 10, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 22,380 hours, 21,498 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Lug
- Condition: Gouged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LUG LANDING ON PAX DOOR HINGE HALF ON FUSELAGE IS GOUGED.  REPAIRED AFT LUG ON PAX DOOR HINGE HALF ON FUSELAGE IAW REO 601R-53-21-2425.
